Humanitarian operations management [editorial]

SGARBOSSA, F. and DE LEEUW, S., 2015. Humanitarian operations management [editorial]. International Journal of Operations and Quantitative Management, 21 (1). ISSN 1082-1910

Full text not available from this repository.
Item Type: Journal article
Description: Editorial for the special issue of the International Journal of Quantitative and Operations Management on humanitarian operations and supply chain management.
Publication Title: International Journal of Operations and Quantitative Management
Creators: Sgarbossa, F. and De Leeuw, S.
Publisher: International Journal of Operations and Quantitative Management
Place of Publication: Houston, TX
Date: 2015
Volume: 21
Number: 1
ISSN: 1082-1910
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:22
Last Modified: 09 Jun 2017 13:27
URI: http://irep.ntu.ac.uk/id/eprint/12005

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year